# SDR ASAA9680081

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 2170 · Humidity Control System
- Part: Coalescers
- Part number: 1808492
- Condition: Contam Check
- Location: Cabin
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

LAS - FLT NR 9000, AIRCRAFT WAS RELEASED FOR MAINTENANCE FERRY FLIGHT TO SEA (REF MRR ASAA9680080).  AFTER TAKEOFF, BOTH PILOTS DETECTED AND ODOR IN THE COCKPIT WHICH MAINTENANCE TECH FOREMAN OCCUPYING THE OBSERVERS SEAT ATTRIBUTED TO A HOT DUCT ODOR.  AIRCRAFT RETURNED TO LAS AND THE AIR CONDITIONING PACKS WERE INSPECTED FOR HYDRAULIC AND PNEUMATIC LEAKS, NO LEAKS WERE FOUND.  ODOR DIMINISHED AFTER EXTENDED PACK OPERATIONS.  REPLACED BOTH COALESCERS AND RELEASED AIRCRAFT.  NO ODORS WERE DETECTED DURING FERRY FLIGHT TO SEA.  (M)
